The Michigan Mathematical Journal

Expanding factors for pseudo-Anosov homeomorphisms.

E. Rykken

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 46, Issue 2 (1999), 281-296.

Dates
First available in Project Euclid: 23 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1030132411

Digital Object Identifier
doi:10.1307/mmj/1030132411

Mathematical Reviews number (MathSciNet)
MR1704217

Zentralblatt MATH identifier
0987.37017

Subjects
Primary: 37D20: Uniformly hyperbolic systems (expanding, Anosov, Axiom A, etc.)
Secondary: 37E30: Homeomorphisms and diffeomorphisms of planes and surfaces 57M60: Group actions in low dimensions

Citation

Rykken, E. Expanding factors for pseudo-Anosov homeomorphisms. Michigan Math. J. 46 (1999), no. 2, 281--296. doi:10.1307/mmj/1030132411. https://projecteuclid.org/euclid.mmj/1030132411


Export citation